MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY
Model Number 8888160341
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Hypoglycemia (1912)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported a device failure.Additional information was received from the customer and stated that the line was pulled out 1 cm without the use of any tweezers or scissors and without reported tension.The line immediately started leaking and eventually was discovered to be due to a slit in the catheter.There was an ivf (intravenous fluid) and blood loss.Per customer, blood sugar was dropped however, did not require a treatment.No anemia or hypovolemia observed.There was a concern for introduction of infection and cbc was checked and it was within normal limits.There was no patient harm reported.The device was removed.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot number 2332400065 was reviewed and no anomalies related to the reported issue were observed.The device returned by the customer is not manufactured by the cardinal health.Therefore, it is not possible to perform functional or visual tests, and the reported issue was not observed.Based on this information, a definitive root cause could not be determined, and no corrective actions are warranted at this time.

Brand Name
ARGYLE
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH, INC.
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21454753
Report Number1423537-2025-00097
Device Sequence Number11939058
Product Code FOS
UDI-Device Identifier20884527005113
UDI-Public(01)20884527005113(17)281020(10)2332400065
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160341
Device Catalogue Number8888160341
Device Lot Number2332400065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown